Global rigidity for totally nonsymplectic Anosov ℤk actions

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

We consider a totally nonsymplectic (TNS) Anosov action of ℤk which is either uniformly quasiconformal or pinched on each coarse Lyapunov distribution. We show that such an action on a torus is C -conjugate to an action by affine automorphisms. We also obtain similar global rigidity results for actions on an arbitrary compact manifold assuming that the coarse yapunov foliations are topologically jointly integrable.

Original languageEnglish (US)
Pages (from-to)929-954
Number of pages26
JournalGeometry and Topology
Volume10
DOIs
StatePublished - Jul 24 2006

Fingerprint

Rigidity
Quasiconformal
Foliation
Compact Manifold
Lyapunov
Automorphisms
Torus
Arbitrary

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Cite this

@article{c4f0bb55d44e48c09135ddef9de9e2bc,
title = "Global rigidity for totally nonsymplectic Anosov ℤk actions",
abstract = "We consider a totally nonsymplectic (TNS) Anosov action of ℤk which is either uniformly quasiconformal or pinched on each coarse Lyapunov distribution. We show that such an action on a torus is C ∞-conjugate to an action by affine automorphisms. We also obtain similar global rigidity results for actions on an arbitrary compact manifold assuming that the coarse yapunov foliations are topologically jointly integrable.",
author = "Boris Kalinin and Victoria Sadovskaya",
year = "2006",
month = "7",
day = "24",
doi = "10.2140/gt.2006.10.929",
language = "English (US)",
volume = "10",
pages = "929--954",
journal = "Geometry and Topology",
issn = "1465-3060",
publisher = "University of Warwick",

}

Global rigidity for totally nonsymplectic Anosov ℤk actions. / Kalinin, Boris; Sadovskaya, Victoria.

In: Geometry and Topology, Vol. 10, 24.07.2006, p. 929-954.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Global rigidity for totally nonsymplectic Anosov ℤk actions

AU - Kalinin, Boris

AU - Sadovskaya, Victoria

PY - 2006/7/24

Y1 - 2006/7/24

N2 - We consider a totally nonsymplectic (TNS) Anosov action of ℤk which is either uniformly quasiconformal or pinched on each coarse Lyapunov distribution. We show that such an action on a torus is C ∞-conjugate to an action by affine automorphisms. We also obtain similar global rigidity results for actions on an arbitrary compact manifold assuming that the coarse yapunov foliations are topologically jointly integrable.

AB - We consider a totally nonsymplectic (TNS) Anosov action of ℤk which is either uniformly quasiconformal or pinched on each coarse Lyapunov distribution. We show that such an action on a torus is C ∞-conjugate to an action by affine automorphisms. We also obtain similar global rigidity results for actions on an arbitrary compact manifold assuming that the coarse yapunov foliations are topologically jointly integrable.

UR - http://www.scopus.com/inward/record.url?scp=33746436253&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33746436253&partnerID=8YFLogxK

U2 - 10.2140/gt.2006.10.929

DO - 10.2140/gt.2006.10.929

M3 - Article

AN - SCOPUS:33746436253

VL - 10

SP - 929

EP - 954

JO - Geometry and Topology

JF - Geometry and Topology

SN - 1465-3060

ER -